Facebook Pixel

I have recently been feeling tingling, aching and burning feelings in my breasts...the left more than right, and also right in the middle. What could be causing this?

By March 21, 2011 - 9:52am
Rate This

I've had a full hysterectomy and been on bio-identical hormones..bi-est, progesterone & testosterone for several years, with yearly saliva tests to adjust them.

Add a Comment1 Comments


Hi dipseydoo,
Have you recently visited your doctor and had a breast examination or mammogram?
Have you reported these symptoms to your doctor?
Here is information on bio-identical hormone replacement from the website, Harvard Health Publications Harvard Medical School:
Compounded drugs are mixed to order, so there are no tests of their safety, effectiveness, or dosing consistency.

Some clinicians who prescribe compounded hormones order saliva tests to monitor hormone levels. Most experts say these tests are of little use because there’s no evidence that hormone levels in saliva correlate with response to treatment in postmenopausal women.
Bio-identical hormone therapy is not FDA approved and compounding pharmacies are not required to report adverse reactions caused by their products.
The physician who prescribed this treatment for you is the best person to diagnose the cause of the symptoms which you are experiencing.

March 21, 2011 - 5:05pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Breast Pain

Get Email Updates

Breast Pain Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!